Kodai Mathematical Journal

On the Ł ojasiewicz exponent at infinity for polynomial functions

Laurenţiu Păunescu and Alexandru Zaharia

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 20, Number 3 (1997), 269-274.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043796

Digital Object Identifier
doi:10.2996/kmj/1138043796

Mathematical Reviews number (MathSciNet)
MR1489656

Zentralblatt MATH identifier
0961.32024

Subjects
Primary: 32S30: Deformations of singularities; vanishing cycles [See also 14B07]
Secondary: 14E09 32S25: Surface and hypersurface singularities [See also 14J17]

Citation

Păunescu, Laurenţiu; Zaharia, Alexandru. On the Ł ojasiewicz exponent at infinity for polynomial functions. Kodai Math. J. 20 (1997), no. 3, 269--274. doi:10.2996/kmj/1138043796. https://projecteuclid.org/euclid.kmj/1138043796


Export citation

References

  • [1] S. A. BROUGHTON, On the topology of polynomial hypersurfaces, Singularities, Part 1, Proc. Sympos. Pure Math., 40, Amer. Math. Soc, Providence, R. I., 1983, 167-178.
  • [2] P. CAssou-NoGuts AND HA HUY Vui, Theoreme de Kuiper-Kuo-Bochnak-Lojasie wicz a l'infini, Ann. Fac. Sci. Toulouse Math. (6), 5 (1996), 387-406.
  • [3] J. CHADZYNSKI AND T. KRASINSKI, Sur exposant de Lojasiewicz a Pinfini pour le applications polynomials de C2 dans C2 et les composantes des automorphismes polynomiaux de C2, C. R. Acad. Sci. Paris Ser. I Math., 315 (1992), 1399-1402.
  • [4] J. CHADZYNSKI AND T. KRASINSKI, On the Lojasiewicz exponent at infinity fo polynomial mappings of C2 into C2 and components of polynomial automorphisms of C2, Ann. Polon. Math., 57 (1992), 291-302.
  • [5] J. CHADZYNSKI AND T. KRASINSKI, A set on which the tojasiewicz exponent a infinity is attained, preprint 1996/3, University of sdz.
  • [6] HA HUY VUI, Nombres de tojasiewicz et singularites a Pinfini des polynmes d deux variables complexes, C. R. Acad. Sci. Paris Ser. I Math., 311 (1990), 429-432.
  • [7] HA HUY VUIET LE DUNG TRANG, SU les polynmes complexes, Acta Math Vietnam., 9 (1984), 21-32.
  • [8] A. NAMETHI, Theorie de Lefschetz pour les varietes algebriques affines, C. R. Acad. Sci. Paris Ser. I Math., 303 (1986), 567-570
  • [9] A. NAMETHI, Lefschetz theory for complex aflfine varieties, Rev. Roumaine Math Pures Appl., 33 (1988), 233-260.
  • [10] A. NAMETHi AND C. SABBAH, Semicontinuity of the spectrum at infinity, preprint, 1997
  • [11] A. NAMETHi AND A. ZAHARIA, On the bifurcation set of a polynomial functio and Newton boundary, Publ. Res. Inst. Math. Sci., 26 (1990), 681-689.
  • [12] A. NAMETHI AND A. ZAHARIA, Milnor fibration at infinity, Indag. Math. (N. S. ), 3 (1992), 323-335
  • [13] A. PARUSINSKI, On the bifurcation set of a complex polynomial with isolate singularities at infinity, Compositio Math., 97 (1995), 369-384.
  • [14] A. PARUSINSKI, A note on singularities at infinity of complex polynomials, pre print no. 426, Univ. of Nice, 1995.
  • [15] D. SIERSMA AND M. TIBAR, Singularities at infinity and their vanishing cycles, Duke Math. J., 80 (1995), 771-783